# SDR 20000718AP002

- Difficulty date: April 26, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 591005009
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

FLT 714 - BUF-CLE - LOSS OF HYDRAULIC SYSTEM B QUANTITY AND PRESSURE ON DESCENT.  FOUND POWER CONTROL UNIT LEAKING, REPLACED UPPER RUDDER POWER CONTROL UNIT.  (M)
